Alert archive / Indiana / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 47, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 25, 2023, 2:45 PM EDT for Montgomery County, Parke County, Putnam County, Indiana. It was in force for 30 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 25, 2023, 2:45 PM EDT (18:45 UTC)
- Expired
- Jun 25, 2023, 3:15 PM EDT
- In force
- 30 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Montgomery County, IN, Parke County, IN, Putnam County, IN
The radar
The Indianapolis radar (KIND), 55 km from the middle of the area, began a volume at 18:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 25, 3:05 PM EDT | HAIL 0.5 | 2 Sw Ladoga, IN | |
| Jun 25, 3:05 PM EDT | HAIL 0.5 | 2 Sw Ladoga, IN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 25, 1:34 PM EDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 6.8 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 786 J/kg
- Mixed-layer CIN
- -214 J/kg
- Mixed-layer LCL
- 1500 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 139 m²/s²
- 0-3 km storm-relative helicity
- 147 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted.
783
WUUS53 KIND 251845
SVRIND
INC107-121-133-251915-
/O.NEW.KIND.SV.W.0047.230625T1845Z-230625T1915Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Indianapolis IN
245 PM EDT Sun Jun 25 2023
The National Weather Service in Indianapolis has issued a
* Severe Thunderstorm Warning for...
Northeastern Parke County in west central Indiana...
Southern Montgomery County in west central Indiana...
Northwestern Putnam County in west central Indiana...
* Until 315 PM EDT.
* At 244 PM EDT, a severe thunderstorm was located 13 miles south of
Crawfordsville, moving northeast at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will be near...
New Market around 255 PM EDT.
Ladoga and Roachdale around 300 PM EDT.
Other locations in the path of this severe thunderstorm include New
Ross.
This includes Interstate 74 between mile markers 39 and 43.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 800 PM EDT for central and
west central Indiana.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4007 8679 3992 8669 3986 8669 3979 8707
3986 8714
TIME...MOT...LOC 1844Z 246DEG 35KT 3986 8699
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Updike2 follow-up statements
041
WWUS53 KIND 251851
SVSIND
Severe Weather Statement
National Weather Service Indianapolis IN
251 PM EDT Sun Jun 25 2023
INC121-251901-
/O.CAN.KIND.SV.W.0047.000000T0000Z-230625T1915Z/
Parke IN-
251 PM EDT Sun Jun 25 2023
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PARKE COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 800 PM EDT for central and
west central Indiana.
LAT...LON 3992 8669 3986 8669 3981 8698 3991 8701
4003 8676
TIME...MOT...LOC 1851Z 246DEG 35KT 3989 8691
$$
INC107-133-251915-
/O.CON.KIND.SV.W.0047.000000T0000Z-230625T1915Z/
Montgomery IN-Putnam IN-
251 PM EDT Sun Jun 25 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM EDT
FOR SOUTHEASTERN MONTGOMERY AND NORTHWESTERN PUTNAM COUNTIES...
At 251 PM EDT, a severe thunderstorm was located 10 miles south of
Crawfordsville, moving northeast at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe storm will be near...
Ladoga and Roachdale around 300 PM EDT.
Other locations in the path of this severe thunderstorm include New
Ross.
This includes Interstate 74 between mile markers 42 and 43.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 800 PM EDT for central and
west central Indiana.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3992 8669 3986 8669 3981 8698 3991 8701
4003 8676
TIME...MOT...LOC 1851Z 246DEG 35KT 3989 8691
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Updike399
WWUS53 KIND 251913
SVSIND
Severe Weather Statement
National Weather Service Indianapolis IN
313 PM EDT Sun Jun 25 2023
INC107-133-251923-
/O.EXP.KIND.SV.W.0047.000000T0000Z-230625T1915Z/
Montgomery IN-Putnam IN-
313 PM EDT Sun Jun 25 2023
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MONTGOMERY AND
NORTHWESTERN PUTNAM COUNTIES WILL EXPIRE AT 315 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until 800 PM EDT for central and
west central Indiana.
LAT...LON 3992 8669 3986 8669 3981 8698 3991 8701
4003 8676
TIME...MOT...LOC 1913Z 246DEG 35KT 3997 8668
$$
UpdikeWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 1:25 PM EDT, 1 hour 20 minutes earlier.
Area forecast discussion, Jun 25, 1:25 PM EDT, 1 hour 20 minutes before
Area Forecast Discussion National Weather Service Indianapolis IN 125 PM EDT Sun Jun 25 2023 ...Updated Mesoscale and Aviation Discussions... .Mesoscale Update... Issued at 125 PM EDT Sun Jun 25 2023 Just a quick update as we near expected convective initiation. Storms south of the Chicago metro have exploded over the last 30-45 minutes and expect the agitated area of cu extending from those storms down into far east central Illinois will do likewise at some point prior to 19Z...somewhere over west central Indiana. To this point...LAPS soundings continue to show a weakening cap holding on and keeping the atmosphere in check. A few more degrees of warmth to near 90 however will eradicate the inversion and allow storms to fire rapidly. Already...3000 j/kg+ CAPEs reside above the inversion with lapse rates steepening further...all but suggesting updrafts will explode and large hail/wind will become a factor shortly after initiation. With the strong jet dynamics noted in the mid and upper levels quickly approaching form the northwest...everything remains on schedule for the severe convection...modes and impacts discussed all morning. 1133 AM Mesoscale Update follows... Skies have quickly cleared across much of the forecast area as of 15Z with low to mid 80s already in the Wabash Valley. Higher dewpoints continue to advect into the region as well from the southwest. Starting to see the initial hints of cu formation across northeast Illinois and northwest Indiana. Winds are already gusting at 20-25mph as well. LAPS sounding analysis showing a nice amount of instability present above the inversion already to the tune of 2000-2500 j/kg with lapse rates at an impressive 8C/km and higher across eastern Illinois and western Indiana. To put it mildly...the atmosphere is quickly aligning itself for the convective fireworks anticipated later this afternoon. The bulk of the 12Z data is now in and continues to support a high end risk for severe storms focused over the eastern half of the forecast area after 18-19Z. There remains fluctuations in exactly where the initiation takes place but all signs point to somewhere in the Kokomo-Marion to Indy metro zone continuing S/SW towards Bloomington. Timing of initiation is critical. An earlier start closer to 18Z would support west of the zone mentioned above while a later start at 19-20Z would support in or just east of this zone. The atmosphere should start providing clues on this timing over the next 1-2 hours. All severe risks are on the table but want to clarify level of concern for each risk. 1) Large Hail (possibly 2"+): the amount of instability already in the hail growth zone supports this as the primary risk out of the gate as convection fires. And with the wind potential accompanying the storms as well...we need to be talking more about the risk of wind driven hail in the strongest cells. 2) Damaging Winds and Downbursts: The dry adiabatic flow already present into the mid levels with steep lapse rates supports convection having no problem pulling winds to the surface. Current thinking is that while this will be a threat initially...it should become the primary threat as storms grow upscale and mature into a larger cluster...and that may not occur until after it moves out of the forecast area. 3) A Few Tornadoes: not to diminish the tornado risk at all because it is enhanced across our eastern counties this afternoon...but it is not the main risk. Directional shear through 850mb is maximized over eastern counties later this afternoon with the greatest concern for tornadoes in a zone from northern Madison Co and Muncie area south through Rushville and perhaps down to Greensburg then shifting east into far eastern Indiana and western Ohio. This also correlates to the area where supercells may remain discrete before congealing further east. 0-1km SRH values will exceed 100 m2/s2 and combined with available shear and instability makes a stronger tornado a valid concern as well. 4) Flash Flooding: it seems weird to be mentioning this considering the antecedent dry conditions but...there are likely to be tremendous rainfall rates within the strongest storms. And one factor many are not thinking about: torrential rainfall over a short timeframe on dry soils actually could enhance runoff concerns. One final non-convective risk to mention is the heat and humidity. Temps expected to peak in the low to mid 90s with dewpoints in the upper 60s and lower 70s will produce max heat indices in the 95-100 degree range. This does not meet Heat Advisory criteria...but it has been since Summer 2022 since these heat indices were realized over central Indiana. Be sure to take precautions for the heat this afternoon as well. && .Short Term...(Today and tonight) Issued at 255 AM EDT Sun Jun 25 2023 - Weakening Storms moving in to west central Indiana around 4 AM - Stronger potentially severe storms will develop late this afternoon Remainder of the Overnight and this Morning... Latest radar mosaic was showing a cluster of thunderstorms over northeastern Missouri and western Illinois moving east around 25 mph. Meanwhile, a larger, mainly linear complex, was moving east and southeast across north central Illinois into southeastern Iowa. HRRR was handling the evening and overnight convection fairly well and has this complex and elements of the further south convection moving into the Wabash Valley around 09z. As the convection gets closer, especially the northern complex, it will turn southeast along the 850-300 millibar thickness lines and thetae gradient. Lack of instability and low level inversion in place suggests the convection will be weakening when it gets to central Indiana and will continue to weaken overnight. That said, with 30-40 knot deep shear, 30 knot low level jet and thetae advection, would not rule out isolated damaging winds early on over the Wabash Valley per the SPC Day1 Severe Weather Outlook. Otherwise, the main focus on the first round of convection will be how it may effect re-development this afternoon of potentially severe storms as many ingredients will be in place that favor severe storms. We will be looking to see what boundaries this convection has laid out ahead of the synoptic front. This Afternoon... CAMs in pretty good agreement that the morning convection will be diminishing and or moving out of central Indiana mid morning and model soundings are bringing in very dry air aloft in the wake of said convection. In addition, BUFKIT suggests a cap will be in place through around 3 PM. After that, little cloud cover will allow for optimum diabatic heating and the cap to erode. It will also result in the 30+ knot low level jet max to mix down and allow for gusty southwest winds. Instability progs were showing an instability axis pointing SW-NE along the I-69 corridor at 18z with mixed layer CAPEs to around 2000 J/kg or slightly higher. Meanwhile, 100+ upper jet streak over the Missouri Valley will provide diffluence over the Ohio Valley in the left exit region. Combination of veering and speed shear displayed with curved hodographs will support supercells. The main ingredient will be working against widespread development is the mostly dry column. In addition, it is still unknown where any boundaries or boundaries will set up from the overnight convection ahead of the main cold front, so confidence in how far southeast storms will fire up this afternoon is still not great. SPC Day1 Severe Weather Outlook has a reasonable good estimate implying storms will fire NE-SW just west of the I-69 corridor 18z-20z and well east of the cold front. Storm motion will be WSW and increase to 30+ knots. If this scenario does play out, broken line of storms will move into the instability axis and quickly strengthen. Veering and deep shear will promote supercells with all modes of severe possible. Thus, areas roughly along and east of the I-69 corridor are in an Enhanced Risk. Once again we would like to stress, where the initial afternoon storms fire is still dependent highly on what boundary or boundaries are left over from overnight convection. Not expecting heavy rain to big a big issue with high dry the soundings are. Tonight... The cold front will sweep through central Indiana late this afternoon and this evening. This should bring an end to most of the convection and allow for clear skies over most of central Indiana. That said, cyclonic flow and increased moisture could lead to some wraparound convection over our far northern counties through the night. && .Long Term...(Monday through Saturday) Issued at 255 AM EDT Sun Jun 25 2023 The low pressure system bringing the potential for severe weather today will continue to spin across the Great Lakes region early in the work week. This will keep clouds and rain chances in the forecast. Numerous showers are expected on Monday and models show sufficient instability for at least a few thunderstorms. Breezy conditions will persist into Monday with gusts up to 30 mph. Slightly stronger gusts could occur in any thunderstorms that develop. Severe weather is not expected due to weak overall forcing and instability. Other than the potential for a few lingering showers, mostly quiet conditions are expected Tuesday as the aforementioned low and parent trough move east. This will allow an upper ridge across the Plains to build eastward. Mostly quiet conditions should persist into Wednesday with increasing large scale subsidence. Warm moist advection returns late Wednesday and into the weekend which will likely lead to more unsettled weather. Daily showers and thunderstorms are possible, but the best chance for precipitation arrives late week as a few shortwave troughs help to flatten the ridge. Models show considerable amounts of CAPE within the warm moist airmass during this period and there are some hints of MCS potential. However, confidence in this occurring is low at this time due to a large spread in model output. Temperatures will be slightly cooler than normal through Tuesday. A warming trend should then occur through late week as warm air advection returns. && .Aviation...(18Z TAF Issuance) Issued at 125 PM EDT Sun Jun 25 2023 Impacts: * Convection developing shortly after 18Z with greatest impacts late this afternoon at KBMG and KIND * Strongest storms may produce brief wind gusts to 50kts * Dry after 22Z at all terminals * Non thunderstorm wind gusts up to 25kts through early evening * MVFR ceilings possible Monday morning Discussion: The region remains in a lull at the moment as the atmosphere organizes for expected robust convective development to initiate somewhere between 18-19Z ahead of an approaching boundary over eastern Illinois. KHUF and very possibly KLAF will not be impacted as convection likely fires east of those terminals. For KBMG and KIND though...storms will impact between 19-22Z with the potential for brief damaging wind gusts...large hail and very heavy rainfall. With the highest confidence in impacts at KIND...will maintain a tempo group and adjust as needed. Outside of any storms...southwest winds will continue to gust to around 25kts at times...gradually transitioning to westerly behind the boundary this evening before diminishing. For the overnight into Monday...skies will largely clear tonight before expansion of MVFR stratocu towards daybreak as the cold pool associated with the upper low approaches. Winds will become gusty again Monday from the west with the potential for a few showers by later in the afternoon. && .IND WATCHES/WARNINGS/ADVISORIES...None. && Mesoscale...Ryan Short Term...MK Long Term...Melo Aviation...Ryan
Hazardous weather outlook, Jun 25, 9:39 AM EDT, 5 hours 6 minutes before
Hazardous Weather Outlook National Weather Service Indianapolis IN 939 AM EDT Sun Jun 25 2023 INZ021-028>031-035>049-051>057-060>065-067>072-261000- Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone- Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam- Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby- Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess- Martin-Lawrence-Jackson-Jennings- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Union City, Farmland, Parker City, Clinton, Fairview Park, Rockville, Montezuma, Rosedale, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, New Castle, Terre Haute, Brazil, Spencer, Gosport, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Carlisle, Shelburn, Farmersburg, Linton, Bloomfield, Jasonville, Worthington, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, and North Vernon 939 AM EDT Sun Jun 25 2023 This hazardous weather outlook is for central Indiana. .DAY ONE...Today and Tonight. Thunderstorms will redevelop by mid afternoon. Severe storms are expected, especially near and east of the Interstate 69 corridor and between 2 and 8 pm. Damaging winds and large hail will be the main severe threats. A few tornadoes are possible as well, especially from near Muncie and Anderson south through Rushville. Storm motion will be from the west 30 to 40 mph. Temperatures prior to the storms will warm into the lower and mid 90s in much of the area with heat indices peaking close to 100 degrees in some locations. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Thunderstorms will be possible at times through Tuesday and again Thursday night through Saturday. Lightning and brief heavy rain will be possible. .SPOTTER INFORMATION STATEMENT... Spotter activation is likely this afternoon and evening. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind Ryan
In the hours before
Special weather statement, Jun 25, 2:03 PM EDT, 42 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
203 PM EDT Sun Jun 25 2023
INZ029-030-035-036-251830-
Clinton IN-Montgomery IN-Fountain IN-Tippecanoe IN-
203 PM EDT Sun Jun 25 2023
...A strong thunderstorm will impact portions of east central
Fountain, southern Tippecanoe, southwestern Clinton and northern
Montgomery Counties through 230 PM EDT...
At 203 PM EDT, Doppler radar was tracking a strong thunderstorm 13
miles northeast of Veedersburg, or 14 miles northwest of
Crawfordsville, moving northeast at 45 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of east central
Fountain, southern Tippecanoe, southwestern Clinton and northern
Montgomery Counties, including the following locations... New
Richmond, Shadeland, Linden, Clarks Hill, Dayton, Wingate and
Mulberry.
This includes Interstate 65 between mile markers 155 and 174.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 800 PM EDT for central and
west central Indiana.
&&
LAT...LON 4012 8702 4023 8716 4046 8686 4025 8651
TIME...MOT...LOC 1803Z 243DEG 40KT 4022 8704
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
UpdikeThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 4:44 AM EDT | Special Weather Statement | IND | Clay, Knox, Sullivan, Vigo | 31 min |
| Jun 25, 5:15 AM EDT | Special Weather Statement | IND | Greene | 30 min |
| Jun 25, 5:38 AM EDT | Special Weather Statement | IND | Knox | 37 min |
| Jun 25, 5:44 AM EDT | Special Weather Statement | IND | Parke, Vermillion | 31 min |
| Jun 25, 5:48 AM EDT | Special Weather Statement | IND | Greene | 27 min |
| Jun 25, 5:59 AM EDT | Special Weather Statement | IND | Martin | 31 min |
| Jun 25, 6:10 AM EDT | Special Weather Statement | IND | Lawrence | 35 min |
| Jun 25, 6:14 AM EDT | Special Weather Statement | IND | Parke | 31 min |
| Jun 25, 6:45 AM EDT | Special Weather Statement | IND | Jackson | 30 min |
| Jun 25, 6:47 AM EDT | Special Weather Statement | IND | Greene | 28 min |
| Jun 25, 2:03 PM EDT | Special Weather Statement | IND | Tippecanoe | 27 min |
| Jun 25, 2:20 PM EDT | Severe Thunderstorm Warning | IND | Clinton, Fountain, Montgomery, Tippecanoe | 25 min |
| Jun 25, 2:50 PM EDT | Severe Thunderstorm Warning | IND | Boone, Clinton, Montgomery, Tippecanoe | 25 min |
| Jun 25, 3:07 PM EDT | Severe Thunderstorm Warning | IND | Clay, Owen, Putnam, Vigo | 23 min |
| Jun 25, 3:09 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Putnam | 36 min |
| Jun 25, 3:12 PM EDT | Severe Thunderstorm Warning | IND | Boone, Clinton, Montgomery | 33 min |
| Jun 25, 3:23 PM EDT | Severe Thunderstorm Warning | IND | Clay, Monroe, Morgan, Owen, Putnam | 37 min |
| Jun 25, 3:29 PM EDT | Tornado Warning | IND | Boone, Clinton, Hamilton, Tipton | 31 min |
| Jun 25, 3:37 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Johnson, Marion, Morgan | 38 min |
| Jun 25, 3:47 PM EDT | Tornado Warning | IND | Clay, Monroe, Morgan, Owen | 28 min |
| Jun 25, 3:56 PM EDT | Tornado Warning | IND | Hamilton, Madison, Tipton | 34 min |
| Jun 25, 4:01 PM EDT | Severe Thunderstorm Warning | IND | Hamilton, Hancock, Madison, Marion, Rush | 30 min |
| Jun 25, 4:05 PM EDT | Severe Thunderstorm Warning | IND | Daviess, Martin | 25 min |
| Jun 25, 4:07 PM EDT | Severe Thunderstorm Warning | IND | Daviess, Greene, Lawrence, Martin | 23 min |
| Jun 25, 4:09 PM EDT | Areal Flood Advisory | IND | Hendricks, Johnson, Marion, Morgan | 2 hr |
| Jun 25, 4:10 PM EDT | Tornado Warning | IND | Brown, Monroe, Morgan, Owen | 50 min |
| Jun 25, 4:11 PM EDT | Severe Thunderstorm Warning | IND | Johnson, Marion, Morgan, Shelby | 34 min |
| Jun 25, 4:15 PM EDT | Tornado Warning | IND | Johnson, Shelby | 30 min |
| Jun 25, 4:19 PM EDT | Tornado Warning | IND | Daviess, Greene, Lawrence, Martin | 41 min |
| Jun 25, 4:25 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Hamilton, Henry, Madison | 35 min |
| Jun 25, 4:26 PM EDT | Severe Thunderstorm Warning | IND | Daviess, Martin | 34 min |
| Jun 25, 4:31 PM EDT | Severe Thunderstorm Warning | IND | Brown, Jackson, Lawrence, Monroe | 44 min |
| Jun 25, 4:32 PM EDT | Tornado Warning | IND | Johnson, Marion, Rush, Shelby | 28 min |
| Jun 25, 4:34 PM EDT | Tornado Warning | IND | Daviess, Martin | 26 min |
| Jun 25, 4:36 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Hamilton, Howard, Madison, Tipton | 24 min |
| Jun 25, 4:38 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Jackson, Monroe | 52 min |
| Jun 25, 4:44 PM EDT | Tornado Warning | IND | Brown, Jackson, Lawrence, Monroe | 46 min |
| Jun 25, 4:52 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Madison | 38 min |
| Jun 25, 4:53 PM EDT | Severe Thunderstorm Warning | IND | Jackson, Lawrence | 25 min |
| Jun 25, 4:55 PM EDT | Severe Thunderstorm Warning | IND | Decatur, Rush, Shelby | 35 min |
| Jun 25, 5:06 PM EDT | Tornado Warning | IND | Jackson | 39 min |
| Jun 25, 5:10 PM EDT | Severe Thunderstorm Warning | IND | Martin | 20 min |
| Jun 25, 5:36 PM EDT | Tornado Warning | IND | Jackson, Jennings | 39 min |
| Jun 25, 5:50 PM EDT | Special Weather Statement | IND | Johnson, Rush, Shelby | 25 min |
| Jun 25, 6:21 PM EDT | Special Weather Statement | IND | Jackson | 24 min |
| Jun 25, 6:59 PM EDT | Special Weather Statement | IND | Jackson | 46 min |
| Jun 25, 7:02 PM EDT | Areal Flood Advisory | IND | Jackson, Lawrence | 3 hr |
Nearby
Severe Thunderstorm Warnings in Indiana, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.